# SDR SWAA2020011025961

- Difficulty date: January 10, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PANEL 844DZ; SUPPORT BRACKET IS CRACKED. / INSTALLED NEW AFT SERVICE DOOR (R-2) PANEL 844DZ IAW B737-700 SRM 51-40-02-0G- PARA 9 (PANEL REMOVED J PANEL CARD #844 OPEN)
